# SDR AALA201702129010

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 72,614 hours, 10,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: DAN38701
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3A TERMINAL LUG BROKE ON EMERGENCY LIGHT. REPLACED TERMINAL IAW EPSM 20-43-14 AND AMM 33-51-00-710-801-A01.
